# SDR SWAA2012121710729

- Difficulty date: December 13, 2012
- Submitted: December 18, 2012
- Operation: Air carrier
- Aircraft: N923WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36627
- Aircraft time: 16,079 hours, 9,632 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flap
- Part number: 65C168209
- Condition: Loose
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR SLIDE GIRT FLAP NOT SECURED TO GIRT SHELF.  SECURED GIRT FLAP TO SHELF PER MM
